Large Time and Small Noise Asymptotic Results for Mean Reverting Diffusion Processes with Applications
Year of publication: |
[2000]
|
---|---|
Authors: | Callen, Jeffrey L. |
Other Persons: | Govindaraj, Suresh (contributor) ; Xu, Lin (contributor) |
Publisher: |
[2000]: [S.l.] : SSRN |
Description of contents: | Abstract [papers.ssrn.com] |
Extent: | 1 Online-Ressource |
---|---|
Type of publication: | Book / Working Paper |
Notes: | In: Economic Theory, Vol. 16, Issue 2 Volltext nicht verfügbar |
Classification: | C00 - Mathematical and Quantitative Methods. General ; G10 - General Financial Markets. General |
Source: | ECONIS - Online Catalogue of the ZBW |
-
Expressions of market-based correlations between prices and returns of two assets
Olkhov, Victor, (2014)
-
Statistical modelling of financial crashes: Rapid growth, illusion of certainty and contagion
Fry, J. M., (2009)
-
An inflation expectations horserace
Guzman, Giselle C., (2010)
- More ...
-
Callen, Jeffrey L., (2000)
-
Callen, Jeffrey, (2000)
-
Callen, Jeffrey, (2000)
- More ...